# SDR DALA2016060704401

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 1079
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT WINDOW RING PAN FWD LOWER CORNER AT BS 1079. DAMAGE WAS REPAIRED IAW SRM 53-05, FIG 122 ER/A 493648-14MA REV. A AND ER/A 487747-14MA REV. ORIGINAL.
